A topology for the sets of shape morphisms



Downloads per month over past year

Cuchillo Ibáñez, Eduardo and Morón, Manuel A. and Romero Ruiz del Portal, Francisco and Rodríguez Sanjurjo, José Manuel (1999) A topology for the sets of shape morphisms. Topology and its Applications, 94 (1-3). pp. 51-60. ISSN 0166-8641

[thumbnail of 21.pdf] PDF
Restringido a Repository staff only


Official URL: http://www.sciencedirect.com/science/article/pii/S0166864198000248


We introduce a topology on the set of shape morphisms between arbitrary topological spaces X, Y, Sh(X, Y). These spaces allow us to extend, in a natural way, some classical concepts to the realm of topological spaces. Several applications are given to obtain relations between shape theory and N-compactness and shape-theoretic properties of the spaces of quasicomponents.

Item Type:Article
Uncontrolled Keywords:Maps; shape morphism; HPol-expansion; N-compactness; space of quasicomponents
Subjects:Sciences > Mathematics > Topology
ID Code:15462
Deposited On:01 Jun 2012 10:35
Last Modified:12 Dec 2018 15:13

Origin of downloads

Repository Staff Only: item control page